# SDR AALA20161003004

- Difficulty date: October 3, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 47,677 hours, 19,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541016
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LBL 46 BETWEEN FUSELAGE STATION 328 AND 344 IS CRACKED.  REMOVED AND REPLACED INTERCOSTAL IAW AARD 51-00-05-1, REPAIR 1.
